Having itching in scrotum Have used candid powder and fourderm

Patient : Having itching in scrotum. Have used candid powder and fourderm ointment. Is it okay? EDIT: Just started applying. There is some rash in inner thigh
Doctor :   Hello, Thank you for your medical query at AskTheDoctor.com I understand your concern. It is better you get yoursel f examined first to confirm fungal infection. If it is confirmed, the treatment is fine, and the itching will resolve. The rash in the thighs could be due to an allergy, you can try Tab. Claritin ( Loratadine ) 10 mg once daily at bedtime for 3-5 days. Hope this was helpful, Regards.

Related Q&A

Q: Hi, I had a small cut on my fingernail and a few weeks ago after a bowel movement some fecal matter got through the...

Q: I just used a public toliet. While going to the bathroom (pooping) the poop hit the toilet water and splashed back up...

Q: I have blister and redness on skin next to big toenail and below toe nail red spots. Nail has had white fungus on it...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews